# SDR V0XD201601190005

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,631 hours, 23,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 AT STRINGER 1R IS CRACKED.  R & R FRAME 333.00, PN SH670-32036-5, IAW SRM 51-42-00, 51-42-21, 51-21-11, 51-25-16 & 53-21-23.
